# SDR DALA2020030301547

- Difficulty date: March 2, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 67,751 hours, 53,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHTS FLICKERING IN FLIGHT AND ON TAXI IN. NO COCKPIT INDICATIONS. ARMED EMERGENCY LIGHTS MONITORED EMERGENCY LIGHTS COULD NOT DUPLICATE FAULT. OK FOR SVC. (LP6993397)
